MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a cracked connector is confirmed; however, the exact cause is unknown.One 20 g x ¾¿ miniloc with y-site was returned for evaluation.An initial visual observation showed both clamps are not engaged, needle was observed to be bent, luer cap was connected to the proximal luer, safety was not engaged, and no obvious evidence of use.Sample was flushed and pressurized with a 12ml syringe of water from both the proximal and distal connectors; no leaks were observed.A microscopic observation revealed superficial fractures on exterior and interior of the luer of the y-site.No complete cracks were observed either luer connector.An iso luer taper gage was inserted into the y-site luer connector.Luer connector was found to be within specification.While no leakage was observed, superficial fractures were observed in the luer connector of the y-site.The exact cause of the fracturing in the luer connector hub is unknown; however, possible contributing factors include forceful insertion of a tapered object into the orifice of the luer hub, environmental conditions, and over-tightening of the connector.A lot history review (lhr) of asdnf033 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the proximal access port cracked and leaked fluoricil on the patient.No harm to patient.

Brand Name
MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8757459
Report Number3006260740-2019-01860
Device Sequence Number2637641
Product Code FPA
UDI-Device Identifier00801741048043
UDI-Public(01)00801741048043
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0682034
Device Lot NumberASDNF033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2019
Initial Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1